# SDR IPXA1170677

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Engine: Pwa PW4158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 5600A000002
- Part serial: 00709
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON APPROACH,  TRIED TO EXTEND FLAPS TO 15.  HANDLE WOULD NOT GO PAST SLATS EXTEND DETENT.  DID A SLATS ONLY LANDING.  NO ABNORMAL INDICATION ON ECAM.  EMERGENCY DECLARED.   R & R COMMAND SENSOR UNIT REF MM 27-51-17-04. SLATS AND FLAPS OPS CHECKED GOOD.
